# SDR CALA2025052704960

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 105,306 hours, 19,811 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W13003
- Condition: Cracked
- Location: Zone 500 Elevatr
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH ELEVATOR I/B ACTUATOR FITTING 1EA CRACK WAS FOUND APPROX 3/8" LENGTH TRANSFER REF. NON-ROUTINE HX NRC WO.4880852 AND ORIGINATE BY EMP NO. V925919 ACCOMPLISHED ESFR ENTRY LH ELEVATOR I/B ACTUATOR FITTING REPLACED AS PER EA5510-01896 REV C OP 018 , SFR 958 RAISED WORK ACCOMPLISHED BY MECHANIC V893003 INSPECTED BY V912779 ADD EMP:V912779 RII INSPECTED BY HX170267 ADD EMP:V896876 LH ELEVATOR I/B ACTUATOR FITTING REPLACED AS PER EA5510-01896 REV C OP 018 WORK ACCOMPLISHED BY MECHANIC V893003 INSPECTED BY V912779 RII INSPECTED BY HX170267 ADD EMP:V896876
